Statistical Approximation of Szasz Type Operators Based on Charlier Polynomials
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In the present note, we study some approximation properties of the Sz asz type operators based on Charlier polynomials introduced by S. Varma and F. Ta sdelen (Math. Comput. Modelling, 56 (5-6) (2012) 108-112). We establish the rates of A-statistical convergence of these operators. Finally, we prove a Voronovskaja type approximation theorem and local approximation theorem via the concept of A-statistical convergence.
Abstract
In the present note, we study some approximation properties of the Sz asz type operators based on Charlier polynomials introduced by S. Varma and F. Ta sdelen (Math. Comput. Modelling, 56 (5-6) (2012) 108-112). We establish the rates of A-statistical convergence of these operators. Finally, we prove a Voronovskaja type approximation theorem and local approximation theorem via the concept of A-statistical convergence.
참고문헌 (30)
- F. Altomare, "On a generalization of Szasz-Mirakjan-Kantorovich operators", Results Math, 63, pp.837~863 (2013)
- G. A. Anastassiou, "A Baskakov type generalization of statistical Ko-rovkin theory", J. Math. Anal. Appl, 340, pp.476~486 (2008)
- A. Aral, "A generalization of Szasz-Mirakyan operators based on q-integers", Math. Comput. Modelling, 47(9, pp.10) (2008), 1052~1062
- A. Aral, "A Voronovskaya type forumla for SMK operators via statistical convergence", Math. Slovaca, 61, pp.235~244 (2011)
- C. Atakut, "Approximation by modified Szasz-Mirakjan operators on weighted spaces", Proc. Indian Acad. Sci. Math. Sci, 112, pp.571~578 (2002)
- A. Ciupa, "On a generalized Favard-Szasz type operator", Research Seminar on Numerical and Statistical Calculus, pp.33~38 (1994), Babes-Bolyai Univ
- R. A. Devore, "Constructive approximation" (1993), Springer-Verlag
- E. E. Duman, "Statistical approximation properties of high order oper-ators constructed with the Chan-Chayan-Srivastava polynomials", Appl. Math. Comput, 218, pp.1927~1933 (2011)
- E. E. Duman, "Statistical approximation of certain positive linear operators constructed by means of the Chan-Chayan-Srivastava poly-nomials", Appl. Math. Comput, 182, pp.231~222 (2006)
- O. Duman, "Statistical approximation by positive linear operators", Studia Math, 161(2), pp.187~197 (2004)
- Z. Finta, "Some results on modified Szasz-Mirakjan opera-tors", J. Math. Anal. Appl, 327, pp.1284~1296 (2007)
- A. D. Gadjiev, "Some approximation theorems via statistical conver-gence", Rocky Mountain. J. Math, 32(1), pp.129~138 (2002)
- V. Gupta, "Convergence estimates in approximation theory" (2014), Springer
- V. Gupta, "Convergence of derivatives for certain mixed Szasz-Beta operators", J. Math. Anal. Appl, 321, pp.1~9 (2006)
- V. Gupta, "Recent advances in construc-tive approximation theory" (2018), Springer
- V. Gupta, "Approximation with positive Linear operators and linear combinations" (2017), Springer
- V. Gupta, "Modified Kantorovich operators with better approximation properties", Numer. Algorithms, 81, pp.125~149 (2019)
- M. E. H. Ismail, "Classical and quantum orthogonal polynomials in one variable" (2009), Cambridge University Press
- A. Jakimovski, "Generalized Szasz operators for the approximation in the infinite interval", Mathematica(Cluj), 34, pp.97~103 (1969)
- Arun Kajla, "Szasz-Kantorovich Type Operators Based on Charlier Polynomials", Kyungpook Mathematical Journal, 56(3), pp.877~897 (2016), 경북대학교 자연과학대학 수학과
- A. Kajla, "Approximation properties of Szasz type operators based on Charlier polynomials", Turkish. J. Math, 39, pp.990~1003 (2015)
- H. S. Kasana, "Mathematical analysis and its applications", pp.29~41 (1988)
- S. M. Mazhar, "Approximation by modified Szasz operators", Acta Sci. Math, 49, pp.257~269 (1985)
- M. Orkcu, "Weighted statistical approximation by Kantorovich type q-Szasz-Mirakjan operators", Appl. Math. Comput, 217(20), pp.7913~7919 (2011)
- M. Orkcu, "Statistical approximation of a kind of Kantorovich type q-Szasz-Mirakjan operators", Nonlinear Anal, (75), pp.2874~2882 (2012)
- M. A. Ozarslan, "A-statistical converegence of Mittag-Leffler operators", Miskolc Math. Notes, 14, pp.209~217 (2013)
- C. Radu, "On statistical approximation of a general class of positive linear operators extended in q-calculus", Appl. Math. Comput, 215, pp.2317~2325 (2009)
- O. Szasz, "Generalization of S. Bernstein's polynomials to the infinite interval", J. Res. Nat. Bur. Standards, 45, pp.239~245 (1950)
- S. Varma, "Generalization of Szasz operators involving Brenke type polynomials", Comput. Math. Appl, 64, pp.121~127 (2012)
- S. Varma, "Szasz type operators involving Charlier polynomials", Math. Comput. Modelling, 56, pp.118~122 (2012)
